Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: When Nardil Bails Out missliz

Posted by ZeeZee on February 1, 2003, at 10:09:45

In reply to Re: When Nardil Bails Out, posted by missliz on January 31, 2003, at 21:30:50

I agree with Missliz. This drug needs to be increased in dose over time, "bumped up" every few weeks until you're at your therapeutic level. You will probably once again feel the benefits if you increase the dose and stick with it. It is a wonderful drug and I too attempted to re-visit it but as is the case for most of us the "second time around", couldn't tolerate some physical symptoms.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ZeeZee thread:138607
URL: http://www.dr-bob.org/babble/20030130/msgs/138718.html